Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 9, Number 4

All articles in this issue are freely accessible.

On the distribution of energy in noise- and signal-modulated waves I. Amplitute modulation
David Middleton.
Quart. Appl. Math. 9 (1952), 337-354
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99985
On the numerical solution of the Dirichlet problem for Laplace’s difference equation
J. B. Diaz and R. C. Roberts.
Quart. Appl. Math. 9 (1952), 355-360
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 44225
On the non-linear vibration of elastic bars
A. Cemal Eringen.
Quart. Appl. Math. 9 (1952), 361-369
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 43694
Energy theorems and critical load approximations in the general theory of elastic stability
J. N. Goodier and H. J. Plass.
Quart. Appl. Math. 9 (1952), 371-380
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 44337
Extended limit design theorems for continuous media
D. C. Drucker, W. Prager and H. J. Greenberg.
Quart. Appl. Math. 9 (1952), 381-389
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 45573
An integral equation approach to the problem of wave propagation over an irregular surface
George A. Hufford.
Quart. Appl. Math. 9 (1952), 391-404
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 44350
A method of variation for flow problems. II
A. R. Manwell.
Quart. Appl. Math. 9 (1952), 405-412
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 43621
Wall effects in cavity flow. II
G. Birkhoff, M. Plesset and N. Simmons.
Quart. Appl. Math. 9 (1952), 413-421
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 44278
A new variational principle for isenergetic flows
C. C. Lin.
Quart. Appl. Math. 9 (1952), 421-423
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 44978
On matrix boundary value problems
Julián Adem and Marcos Moshinsky.
Quart. Appl. Math. 9 (1952), 424-431
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 43986
A note on a vector formula
H. Lottrup Knudsen.
Quart. Appl. Math. 9 (1952), 431-435
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 44603
The circular plate with eccentric hole
Samuel D. Conte.
Quart. Appl. Math. 9 (1952), 435-440
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 44324
An expansion of frequency determinants with application to the normal frequencies of a spring mounted rigid body (resilient foundation)
F. K. G. Odqvist.
Quart. Appl. Math. 9 (1952), 441-448
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 43756

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website